# SDR VGCA20220330001

- Difficulty date: March 30, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N351FL
- Make and model: Cvac STC3405800
- Aircraft serial: 279
- Aircraft time: 25,206 hours, 22,833 cycles
- Engine: Allsn 501D22
- Engine time: 19,351 hours
- Propeller: Hamstd 54H60
- System (JASC): 7530 · Compressor Bleed Control
- Part: None
- Part number: 68214935
- Part serial: 15859
- Condition: Bypassing
- Component: Compressor Assy, Allsn
- Component part number: 23009502
- Stage of operation: TO
- How discovered: V
- Nature of condition: X, R
- Precautionary procedure: A, E

## Discrepancy

ENGINE COMPRESSOR SURGED AND THEN FLAMED OUT AND AUTOFEATHERED AT THE END OF TAKE OFF PHASE.
